# SDR ASAA2025092261022

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 47,705 hours, 15,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN EXIT SIGN FALLING DOWN. GROUNDED - YES. MID CABIN EXIT SIGN FOR OWE REPOSITIONED & FASTENERS TIGHTENED REF AMM 33-51-01-960-802. OPS CHECKS OF LIGHTING FUNCTION GOOD.
